# SDR SIMA201909265001

- Difficulty date: September 25, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,659 hours, 30,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Row 15a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15A FLOOR PROXIMITY STRIP INOP. REMOVED AND REPLACED 15A FLOOR PROX LIGHT IAW AMM 33-50-12 OPS CHECK GOOD.
